# SDR DXTA200601215

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 4,637 hours, 2,819 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT.  PLACED ACFT ON JACKS AND NOTED NOSE STRUT WOULD NOT FULLY EXTEND ALLOWING THE NOSE WOW SWITCH TO MAKE CONTACT.  COMPLIED WITH NOSE STRUT SERVICING IAW 750 AMM 12-10-38.  LOWERED ACFT ON GROUND THEN PLACED BACK ON JACKS AND NOSE STRUT PROPERLY EXTENDED.  THIS ALLOWED THE GEAR HANDLE TO UNLOCK AND NO DEFECTS NOTED IN GEAR ACTUATION.  SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED.  GEAR SWINGS IAW CESSNA CITATION 750 AMM 32-30-00.
